# SDR NACA2021121900002

- Difficulty date: December 19, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,036 hours, 17,561 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT AFTER LANDING. PERFORMED FIM 49-11 F/T 958. RESET APU ECU, APU OPS CHECK NORMAL IAW AMM 49-11-00
